# SDR BSYR201309052057

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: General aviation
- Aircraft: N93111
- Make and model: Cessna 210L
- Aircraft serial: 21060266
- Aircraft time: 13,766 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR WOULD NOT EXTEND.  PILOT PROCEEDED TO PUMP GEAR DOWN AND LOCKED AND LANDED SAFELY WITHOUT INCIDENT.  MX IS INSPECTING.
